# SDR 98ZZZX1313

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2148B
- Make and model: Piper PA-32RT-300T
- Aircraft serial: 32R7987030
- System (JASC): 2710 · Aileron Control System
- Part: Control Rod
- Part number: 6276600
- Condition: Broken
- Location: Aileron
- Part time: 2,335 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND ROD END BEARINGS IN AILERON CONTROL ROD WORN.  AFTER REMOVAL, FOUND INNER ROD END ACTUALLY BROKEN IN THREADED AREA.  A SMALL HOLE WAS DRILLED THROUGH THE ROD ASSEMBLY ITSELF, AND THROUGH THE ROD END, AND THEN SECURED WITH ROLL PIN.  DEFECTIVE AREA WAS AROUND DRILLED HOLE.  TOTAL TIME ON PART WAS THE SAME AIRFRAME TOTAL TIME. INSPECTION OF OTHER SIDE DID NOT SHOW DISCREPANCY.  NEW PORT INSTALLED.
